# SDR A6WA200740637

- Difficulty date: November 19, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 10,840 hours, 10,009 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Iced
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION AFTER TAKEOFF, GEAR DISAGREE WARNING AND NLG DOOR OPEN WARNING, COMPLIED WITH QRH.  IN ICING AFTER TAKEOFF FROM CONTAMINATED RUNWAY AT LESS THAN 200 KNOTS.  VISUALLY CHECKED MLG AND NLG COMPONENTS, FOUND AND REMOVED ICE AND SNOW FROM NLG COMPONENTS AND SENSORS.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION IAW 32-30-00, OPS CHECK GOOD.  (M)
